Document Type : Research Paper


1 Department of Mathematics, Science College, Swami Ramanand Teerth Marathwada University, Nanded-431606, India.

2 Department of Mathematics, Yeshwant Mahavidyalaya, Swami Ramanand Teerth Marathwada University, Nanded-431606, India.


In this article, we define  generalized $(\varphi,\sigma,\gamma)$-rational contraction, generalized $(\alpha\beta,\varphi\theta,F)$-rational  contraction  and establish some new fixed  point results in $(\phi,\psi)$-metric space. We also present instances to support our main results. We will use the results we obtained to investigate the existence and uniqueness of solutions to first-order differential equations.


Main Subjects

[1] A.H. Ansari, Note on $\phi-\psi$-contractive type mappings and related fixed point, The 2nd regional conference on mathematics and applications, Payame Noor University, 377 (2014), 380.
[2] A. Hussain and T. Kanwal , Existence and uniqueness for a neutral differential problem with unbounded delay via fixed point results, Trans. A. Razmadze Math. Inst., 172 (3) (2018), pp. 481-490.
[3] A. Hojat Ansari and A. Razani, Some fixed point theorems for $ C $-class functions in $ b $-metric spaces, Sahand Commun. Math. Anal., 10 (1) (2018), pp. 85-96.
[4] A.H. Ansari, H. Aydi, P.S. Kumari and I. Yildirim, New Fixed Point Results via\(C\)-class Functions in\(b\)-Rectangular Metric Spaces, Commun. Math. Appl., 9 (2) (2018), Article No. 109.
[5] B. Deshpande, V.N. Mishra, A. Handa and L.N. Mishra, Coincidence Point Results for Generalized $(\psi,\theta,\phi) $-Contraction on Partially Ordered Metric Spaces, Thai J. Math., 19 (1) (2021), pp. 93-112.
[6] B. Samet, C. Vetro and P. Vetro, Fixed point theorems for $\alpha–\psi$-contractive type mappings,     Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods, 75 (4) (2012), pp. 2154-2165.
[7] C.X. Zhu, J. Chen, C.F. Chen, J.H. Chen and H.P. Huang, A new generalization of F-metric spaces and some fixed point theorems and an application, J. Appl. Anal. Comput., 11 (2021), pp. 2649-2663.
[8] C. Zhu, C. Chen and X. Zhang, Some results in quasi-b-metric-like spaces, J. Inequal. Appl., 2014 (2014), pp. 1-8.
[9] C. Zhu and Z. Xu, Inequalities and solution of an operator equation, Appl. Math. Lett., 21 (6) (2008), pp. 607-611.
[10] C. Zhu, Research on some problems for nonlinear operators, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods, 71 (10) (2009), pp. 4568-4571.
[11] E. Ameer, H. Aydi, H.A. Hammad, W. Shatanawi and N. Mlaiki, On $(\phi, \psi)$-metric spaces with applications, Symmetry, 12 (9) (2020), Article No. 1459.
[12] H.H. Al-Sulami, N. Hussain and J. Ahmad, Some generalized fixed point results with applications to dynamic programming, J. Funct. Spaces, 2020 (2020), pp. 1-8.
[13] H. Huang, Y.M. Singh, M.S. Khan and S. Radenović, Rational type contractions in extended b-metric spaces, Symmetry, 13 (4) (2021), Article No. 614.
[14] H. Huang, G. Deng and S. Radenovic, Fixed point theorems for C-class functions in b-metric spaces and applications, Nonlinear Sci. Appl., 10 (2017), pp. 5853-5868.
[15] I.A. Bakhtin, The contraction mapping principle in quasimetric spaces, Functional analysis, 30 (1989), pp. 26-37.
[16] K. Roy, H. Alaeidizaji, M. Saha, B. Mohammadi and V. Parvaneh, Some fixed-point theorems over a generalized F-metric space, Adv. Math. Phys., 2021 (2021), pp. 1-7.
[17] L.A. Alnaser, J. Ahmad, D. Lateef and H.A. Fouad, New fixed point theorems with applications to non-linear neutral differential equations, Symmetry, 11 (5) (2019), Article No. 602.
[18] L. Zhu, C.X. Zhu, C.F. Chen and Ž. Stojanović, Multidimensional fixed points for generalized $\psi$-quasi-contractions in quasi-metric-like spaces, J. Inequal. Appl., 2014 (1) (2014), pp. 1-15.
[19] M. Jleli and B. Samet, On a new generalization of metric spaces, J. Fixed Point Theory Appl., 20 (3) (2018), Article No. 128.
[20] M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc., 30 (1) (1984), pp. 1-9.
[21] N Mlaiki, H Aydi, N Souayah and T Abdeljawad, Controlled metric type spaces and the related contraction principle, Mathematics, 6 (10) (2018), Article No. 194.
[22] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fundam. Math., 3 (1) (1922), pp. 133-181.
[23] T. Hamaizia, Fixed point theorems for generalized $(\psi, \phi, F)$-contraction type mappings in b-metric spaces with applications, Open Journal of Mathematical Analysis, 5 (1) (2021), pp. 35-41.
[24] T. Abdeljawad, N. Mlaiki, H. Aydi and N. Souayah, Double controlled metric type spaces and some fixed point results, Mathematics, 6 (12) (2018), Article No. 320.
[25] T. Kamran, M. Samreen and Q. UL Ain, A generalization of b-metric space and some fixed point theorems, Mathematics, 5 (2) (2017), Article No. 19.
[26] V. Berinde, Sequences of operators and fixed points in quasimetric spaces, Stud. Univ. Babes-Bolyai, Math., 16 (4) (1996), pp. 23-27.
[27] V. Berinde, Generalized contractions in quasimetric spaces, Seminar on fixed point theory, 3 (9) (1993), pp. 3-9.
[28] W. Kirk and N. Shahzad, Fixed point theory in distance spaces, Springer International Publishing, Cham, Switzerland, 2014.
[29] Z. Mustafa, M.M. Jaradat, A.H. Ansari, B.Z. Popović and H.M. Jaradat, C-class functions with new approach on coincidence point results for generalized $(\psi,\varphi) $-weakly contractions in ordered b-metric spaces, SpringerPlus, 5 (1) (2016), pp. 1-18.